REAL

Items where Author is "Abbas, S."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Abbas, S. and Benchohra, M. and Petrusel, A. (2014) Ulam Stability for Partial Fractional Differential Inclusions via Picard Operators Theory. Electronic Journal of Qualitative Theory of Differential Equations, 2014 (51). pp. 1-13. ISSN 1417-3875

Abbas, S. and Benchohra, M. and Nieto, Juan (2012) Global attractivity of solutions for nonlinear fractional order Riemann-Liouville Volterra-Stieltjes partial integral equations. Electronic Journal of Qualitative Theory of Differential Equations, 2012 (81). pp. 1-15. ISSN 1417-3875

This list was generated on Wed Dec 1 13:33:51 2021 CET.